# SDR 9810011160

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL REAR SHELF AREA HAS EXPOSED METAL AND CORROSION AT FS 1509 TO 1521 FROM LEFT KEEL WEB TO RIGHT KEEL WEB.  REPAIRED PER EA 11-158662.
